# SDR USAA2014071500020

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Part number: 141N517029
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 FILIFORM CORROSION ON SUPPORT CHANNEL BETWEEN BS 333 TO 345 LBL32. REPLACED SUPPORT CHANNEL BETWEEN BS 333 TO 345 LBL 32 IAW SRM 53-00-51-1A-1, 51-40-02 & 51-40-05.
